# SDR AALA2020012219029

- Difficulty date: January 20, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 26,134 hours, 21,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LAVATORY SERVICE ACCESS PANEL CUT OUT DOUBLER BETWEEN FR 88 AND FR 89 BETWEEN S25R AND S28R. REPLACED DOUBLER PER DRAWING 170-65180-445.
